# SDR P2EA01149

- Difficulty date: August 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, FOUND LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 968, STRINGER 27 RIGHT WITH CORROSION.  S/D - REPAIRED STRINGER 27 RIGHT FROM BS 958.5 TO BS 976 DUE TO CORROSION IAW SRM 53-10-3, FIG 01.  (M)
